Publication detail

Stability regions for fractional differential systems with a time delay

ČERMÁK, J. KISELA, T. HORNÍČEK, J.

Original Title

Stability regions for fractional differential systems with a time delay

English Title

Stability regions for fractional differential systems with a time delay

Type

journal article in Web of Science

Language

en

Original Abstract

The paper investigates stability and asymptotic properties of autonomous fractional differential systems with a time delay. As the main result, necessary and sufficient stability conditions are formulated via eigenvalues of the system matrix and their location in a specific area of the complex plane.

English abstract

The paper investigates stability and asymptotic properties of autonomous fractional differential systems with a time delay. As the main result, necessary and sufficient stability conditions are formulated via eigenvalues of the system matrix and their location in a specific area of the complex plane.

Keywords

fractional delay differential equation; stability; asymptotic behaviour

Released

01.02.2016

Publisher

Elsevier Science BV

Location

Amsterdam, Netherlands

Pages from

108

Pages to

123

Pages count

16

URL

Documents

BibTex


@article{BUT118698,
  author="Jan {Čermák} and Tomáš {Kisela} and Jan {Horníček}",
  title="Stability regions  for fractional differential systems with a time delay",
  annote="The paper investigates stability and asymptotic properties of autonomous fractional differential systems with a time delay. As the main result, necessary and sufficient stability conditions are formulated via eigenvalues of the system matrix and their location in a specific area of the complex plane.",
  address="Elsevier Science BV",
  chapter="118698",
  doi="10.1016/j.cnsns.2015.07.008",
  howpublished="print",
  institution="Elsevier Science BV",
  number="1-3",
  volume="31",
  year="2016",
  month="february",
  pages="108--123",
  publisher="Elsevier Science BV",
  type="journal article in Web of Science"
}